# SDR CALA2019051700775

- Difficulty date: May 15, 2019
- Submitted: May 17, 2019
- Operation: Air carrier
- Aircraft: N12125
- Make and model: Boeing 757224
- Aircraft serial: 28967
- Aircraft time: 79,758 hours, 19,597 cycles
- System (JASC): 2564 · Life Raft
- Part: Life Raft
- Part number: 63800103
- Condition: Unserviceable
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LIFE RAFT AT SEAT 21ABC UNRAVELING WHILE PREFORMING PRE-DEPARTURE CHECK REMOVED AND REPLACED LIFE RAFT. REF. AMM SUBTASK 25-64-00-962-005 AT STOWAGE BIN 21ABC. ROTABLE PARTS CHANGE WAS INDICATED - TT # 1317377  SN OFF 5326 RAFT, 46 MAN, 7  OFF 29-2581-9-0002 5326 ON 29-2581-9-0002 0384.
